# SDR F3LA2023091200156

- Difficulty date: August 30, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N625FR
- Make and model: Airbus A320*
- Aircraft serial: 11512
- Aircraft time: 65 hours, 27 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 350E053022323
- Part serial: 0E0023103
- Condition: Burned
- Location: Zone 100
- Part time: 99 hours, 47 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, H

## Discrepancy

AIRCRAFT WAS GROUND AS AN SDR REPORTABLE EVENT. ELECTRICAL BURNING SMELL IN FLIGHTDECK AND NEAR ROW 7 IN PAX CABIN WENT AWAY AFTER ENGINE 1 SHUT DOWN.    CONFIRMED BURNT SMELL COMING FROM AVIONICS COMPARTMENT FWC#1 - TSM 05-50-00-240-831-A -  R&R FWC IAW AMM 31-53-34-000-001-A//END/
